# SDR MK1Y202201007

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE # 2, LH CORE COWL, HAT FRAME, NAC STA 303.75, MID LOWER AREA: DURING MAINTENANCE INSOECTION AT IAI, MAINTENANCE DISCOVERED ON #2 ENGINE, LH CORE COWL HAT CHANNEL FRAME NAC STA 303.75 MID LOWER SECTION WITH CRACK AND GOUGE. PLEASE REFER TO FIGURE 2 FOR THE DAMAGE DIMENSIONS AND LOCATIONS. NO APPROVE DATA WAS FOUND AT SRM 54-42-01 FOR THE AFFECTED AREAS.                    
THE FRAME IS MADE FROM 0.063” THICK CLAD AL 2219-T62 AMS4096 AS PER SRM 51-00-04. CORE COWL P/N: 224-1761-513; S/N: 1832001.
